# SDR 07FDEA05026

- Difficulty date: December 11, 2007
- Submitted: December 12, 2007
- Operation: Air carrier
- Aircraft: N805FD
- Make and model: Airbus A310-324
- Aircraft serial: 456
- Aircraft time: 53,219 hours, 11,010 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: FX5310141N311
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT BETWEEN FR 39 AND FR 38.2 STGR 53 LT HAS CORROSION REMOVED CORROSION FOUND TO BE OUT OF LIMIT IAW SRM 53-10-14.  FAB`D STRINGER DOUBLER IN T7/711755.  REMOVED AND REPLACED STRG DOUBLER AND COUPLING IAW 51-40-44.
